Home>People>Faculty

TIAN Gang
Distinguished Professor of Mathematics
gtian@math.pku.edu.cn
Phone :86-10-62744198
Office :79105

Education

Ph. D

1988

Harvard University

Research Interests

Differential geometry, geometric analysis, symplectic geometry.  (MathSciNet)

Selected Publications

  • Song, Jian; Tian, Gang The Kähler-Ricci flow through singularities. Invent. Math. 207 (2017), no. 2, 519–595.
  • Tian, Gang Notes on Kähler-Ricci flow. Ricci flow and geometric applications, 105–136, Lecture Notes in Math., 2166, Springer, [Cham], 2016.
  • Tian, Gang; Zhang, Zhenlei Convergence of Kähler-Ricci flow on lower-dimensional algebraic manifolds of general type. Int. Math. Res. Not. IMRN 2016, no. 21, 6493–6511.
  • Tian, Gang Futaki invariant and CM polarization. Geometry and topology of manifolds, 327–348, Springer Proc. Math. Stat., 154, Springer, [Tokyo], 2016.
  • La Nave, Gabriele; Tian, Gang A continuity method to construct canonical metrics. Math. Ann. 365 (2016), no. 3-4, 911–921.
  • Tian, Gang; Zhang, Zhenlei Regularity of Kähler-Ricci flows on Fano manifolds. Acta Math. 216 (2016), no. 1, 127–176.
  • Song, Jian; Tian, Gang Bounding scalar curvature for global solutions of the Kähler-Ricci flow. Amer. J. Math. 138 (2016), no. 3, 683–695.
  • Tian, Gang Corrigendum: K-stability and Kähler-Einstein metrics [MR3352459]. Comm. Pure Appl. Math. 68 (2015), no. 11, 2082–2083.
  • Tian, Gang; Wang, Bing On the structure of almost Einstein manifolds. J. Amer. Math. Soc. 28 (2015), no. 4, 1169–1209.
  • Tian, Gangg; Zhang, Qi S. A compactness result for Fano manifolds and Kähler Ricci flows. Math. Ann. 362 (2015), no. 3-4, 965–999.
  • Tian, Gang K-stability and Kähler-Einstein metrics. Comm. Pure Appl. Math. 68 (2015), no. 7, 1085–1156.
  • Tian, Gang Kähler-Einstein metrics on Fano manifolds. Jpn. J. Math. 10 (2015), no. 1, 1–41.
  • Hong, Min-Chun; Tian, Gang; Yin, Hao The Yang-Mills α-flow in vector bundles over four manifolds and its applications. Comment. Math. Helv. 90 (2015), no. 1, 75–120.
  • Geometric analysis on 4-manifolds. The Poincaré conjecture, 145–166, Clay Math. Proc., 19, Amer. Math. Soc., Providence, RI, 2014.
  • Streets, Jeffrey; v Symplectic curvature flow. J. Reine Angew. Math. 696 (2014), 143–185.
  • Morgan, John; Tian, Gang The geometrization conjecture. Clay Mathematics Monographs, 5. American Mathematical Society, Providence, RI; Clay Mathematics Institute, Cambridge, MA, 2014. x+291 pp. ISBN: 978-0-8218-5201-9.
  • Tian, Gang Partial C0-estimate for Kähler-Einstein metrics. Commun. Math. Stat. 1 (2013), no. 2, 105–113.
  • Tian, Gang; Zhang, Zhenlei Regularity of the Kähler-Ricci flow. C. R. Math. Acad. Sci. Paris 351 (2013), no. 15-16, 635–638.
  • Streets, Jeffrey; Tian, Gang Regularity results for pluriclosed flow. Geom. Topol. 17 (2013), no. 4, 2389–2429.
  • Tian, Gang; Zhang, Shijin; Zhang, Zhenlei; Zhu, Xiaohua Perelman's entropy and Kähler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013), no. 12, 6669–6695.
  • Neves, André; Tian, Gang Translating solutions to Lagrangian mean curvature flow. Trans. Amer. Math. Soc. 365 (2013), no. 11, 5655–5680.
  • Tian, Gang; Zhu, Xiaohua Convergence of the Kähler-Ricci flow on Fano manifolds. J. Reine Angew. Math. 678 (2013), 223–245.
  • Tian, Gang Existence of Einstein metrics on Fano manifolds. Metric and differential geometry, 119–159, Progr. Math., 297, Birkhäuser/Springer, Basel, 2012.
  • Tian, Gang; Zhang, Zhenlei Degeneration of Kähler-Ricci solitons. Int. Math. Res. Not. IMRN 2012, no. 5, 957–985.
  • Streets, Jeffrey; Tian, Gang Generalized Kähler geometry and the pluriclosed flow. Nuclear Phys. B 858 (2012), no. 2, 366–376.
  • Song, Jian; Tian, Gang Canonical measures and Kähler-Ricci flow. J. Amer. Math. Soc. 25 (2012), no. 2, 303–353.
  • Streets, Jeffrey; Tian, Gang Hermitian curvature flow. J. Eur. Math. Soc. (JEMS) 13 (2011), no. 3, 601–634.
  • Chen, X. X.; Tian, Gang; Zhang, Z. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2849–2863.
  • Streets, Jeffrey; Tian, Gang A parabolic flow of pluriclosed metrics. Int. Math. Res. Not. IMRN 2010, no. 16, 3101–3133.
  • Neves, André; Tian, Gang Existence and uniqueness of constant mean curvature foliation of asymptotically hyperbolic 3-manifolds. II. J. Reine Angew. Math. 641 (2010), 69–93.